# SDR 05FDEA01417

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN, AFT CABIN AT STA 1964 LBL 107 CURVED SEAT TRACK FOUND   CORRODED AT LAVATORY TIE DOWN FITTING AS MARKED.  TRIM OUT FROM STA 1751 LBL 107. NEW SEAT TRACK REPLACED FROM AFA 7789-545 AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG 1 VOL I. NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I AND SRM 51-31-01 VOL II. CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
